Асимптотична поведінка спеціального канонічного добутку

Автор(и)

DOI:

https://doi.org/10.24144/2616-7700.2022.40(1).82-93

Ключові слова:

виняткова множина, лічильна функція нулів, покращений розподіл нулів, скінченна система променів, спеціальний канонічний добуток, ціла функція

Анотація

Встановлено рівномірні асимптотичні оцінки логарифмічної похідної, логарифму модуля та логарифму спеціального канонічного добутку з покращеним розподілом нулів на скінченній системі променів з точністю до обмеженої величини зовні деяких виняткових множин. Крім того, досліджено асимптотичну поведінку похідної спеціального канонічного добутку в його нулях. При цьому, отримано нові асимптотичні співвідношення для лічильних функцій послідовностей нулів цього канонічного добутку.

Біографія автора

Р. В. Хаць, Дрогобицький державний педагогічний унiверситет iмені Івана Франка

Доцент кафедри математики

Кандидат фiзико-математичних наук

Посилання

Levin, B. Ya. (1956). Distribution of zeros of entire functions. Moscow: Nauka [in Russian].

Leont'ev, A. F. (1983). Entire functions. Exponential series. Moscow: Nauka [in Russian].

Leont'ev, A. F. (1989). Representation of functions by generalized exponential series. Math. USSR-Sb., 62 (2), 491–505. https://doi.org/10.1070/SM1989v062n02ABEH003250

Vinnitskii, B. V. (1991). Some approximation properties of generalized exponential systems. Drohobych: Preprint 277. [in Russian].

Goldberg, A. A., & Ostrovskii, I. V. (1970). Distribution of values of meromorphic functions. Moscow: Nauka [in Russian].

Kondratyuk, A. A. (1988). Fourier series and meromorphic functions. Lviv: Vyshcha shkola [in Russian].

Khats', R. V. (2011). Asymptotics of a special entire function. Actual problems of physics, mathematics and informatics, 3, 40–42. [in Ukrainian].

Vynnyts'kyi, B. V., & Khats', R. V. (2003). On the asymptotic behavior of entire functions of order less than one. Mat. Stud., 19 (1), 97–105.

Vynnyts'kyi, B. V., & Khats', R. V. (2004). On the asymptotic behavior of entire functions of noninteger order. Mat. Stud., 21 (2), 140–150. [in Ukrainian].

Khats', R. V. (2004). On the asymptotic behavior of canonical product of integer order. Mat. Stud., 22 (1), 105–110. [in Ukrainian].

Vynnyts'kyi, B. V., & Khats', R. V. (2005). On the regularity of growth of an entire function of noninteger order with zeros on a finite system of rays. Mat. Stud., 24 (1), 31–38. [in Ukrainian].

Khats', R. V. (2006). On entire functions of improved regular growth of integer order with zeros on a finite system of rays. Mat. Stud., 26 (1), 17–24.

Khats', R. V. (2010). Asymptotic behavior of canonical products with zeros on a ray. Mat. Stud., 33 (2), 215–219. [in Ukrainian].

Vynnyts'kyi, B. V., & Khats', R. V. (2011). On asymptotic properties of entire functions, similar to the entire functions of completely regular growth. Visn. Nats. Univ. L'viv. Politekh., Fiz.-Mat. Nauky, 718 (718), 5–9. Retrieved from http://ena.lp.edu.ua:8080/handle/ntb/12811

Khats', R. V. (2011). Averaging of entire functions of improved regular growth with zeros on a finite system of rays. Visn. Nats. Univ. L'viv. Politekh., Fiz.-Mat. Nauky, 718 (718), 10–14. Retrieved from http://ena.lp.edu.ua:8080/handle/ntb/12813

Khats', R. V. (2012). Regularity of growth of Fourier coefficients of entire functions of improved regular growth. Ukr. Math. J., 63 (12), 1953–1960. https://doi.org/10.1007/s11253-012-0624-2

Khats', R. V. (2013). Asymptotic behavior of averaging of entire functions of improved regular growth. Carpathian Math. Publ., 5 (1), 129–133. https://doi.org/10.15330/cmp.5.1.129-133

Khats', R. V. (2013). Asymptotic behavior of entire functions of improved regular growth in the metric of Lᴾ[0; 2π]. Carpathian Math. Publ., 5 (2), 341–344. https://doi.org/10.15330/cmp.5.2.341-344

Khats', R. V. (2019). Regular growth of Fourier coefficients of the logarithmic derivative of entire functions of improved regular growth. Bukovinian Math. J., 7 (1), 114–120. https://doi.org/10.31861/bmj2019.01.114

Khats', R. V. (2020). Sufficient conditions for the improved regular growth of entire functions in terms of their averaging. Carpathian Math. Publ., 12 (1), 46–54. https://doi.org/10.15330/cmp.12.1.46-54

Khats', R. V. (2020). Asymptotic behavior of the logarithms of entire functions of improved regular growth in the metric of L^q[0; 2π]. Ukr. Math. J., 72 (4), 642–650. https://doi.org/10.1007/s11253-020-01805-x

Khats', R. V. (2021). Asymptotic behavior of the logarithmic derivative of entire function of improved regular growth in the metric of L^q[0; 2π]. Bukovinian Math. J., 9 (1), 49–55. https://doi.org/10.31861/bmj2021.01.04

Subhankulov, M. A. (1976). Tauberian theorems with remainder. Moscow: Nauka [in Russian].

Levin, B. Ya., & Lyubarskii, Yu. I. (1975). Interpolation by means of special classes of entire functions and related expansions in series of exponentials. Math. USSR-Izv., 9 (3), 621–662. https://doi.org/10.1070/IM1975v009n03ABEH001493

Lyubarskii, Yu. I., & Sodin, M. L. (1986). Analogues of functions of sinusoidal type for convex domains. Kharkov: Preprint 17, Fiz.-Tekhn. Inst. Nizkikh Temperatur Akad. Nauk Ukr. SSR. [in Russian].

##submission.downloads##

Опубліковано

2022-05-12

Як цитувати

Хаць, Р. В. (2022). Асимптотична поведінка спеціального канонічного добутку . Науковий вісник Ужгородського університету. Серія «Математика і інформатика», 40(1), 82–93. https://doi.org/10.24144/2616-7700.2022.40(1).82-93

Номер

Розділ

Математика та статистика